# SDR UIEA2016031000153

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: MH2160
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG HIGH PRESS CONTROLLER FAILED THE PNEUMATIC HEALTH CHECK & REQUIRES REPLACEMENT.  R & R NR 1 ENG HPC IAW AMM 36-11-08.  LEAK & OPERATIONS CHECKED GOOD.
